MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CK-MB; CPK OR ISOENZYMES, COLORIMETRIC METHOD

ROCHE DIAGNOSTICS ELECSYS CK-MB; CPK OR ISOENZYMES, COLORIMETRIC METHOD
Catalog Number 07027087190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Qc was acceptable on the date of the event.Five sample-related alarms were observed on the alarm trace data.Precision testing was performed.The original sample was stored for 3 days at 2 8 °c.Product labeling states the sample is: "stable for 5 hours at 20 25 °c, 12 hours at 2 8 °c, 3 months at 20 °c (± 5 °c).Freeze only once.Ck mb stability is extremely temperature-dependent.A ck mb decrease of > 10 % can occur after the sample has stood for 1 hour at 32 °c." the patient suffers from myeloproliferative neoplasms (mpn), and when using heparin tubes the blood viscosity increases.This may lead to a drop at the tip of the sample probe, which could lead to a high result.Clots could also influence the results.Based on the data provided, the cause of the event could not be determined.A general reagent issue can be excluded.Qc data does not suggest a general reagent or instrument issue.The investigation did not identify a product problem.
 
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for elecsys ck-mb (ck-mb) on a cobas e 801 analytical unit.The initial result was 83.8 ng/ml.This result was reported outside of the laboratory.On (b)(6) 2023 a new sample was obtained and the ck-mb result was 1.65 ng/ml.The customer noted that the initial ck-mb result was greater than the patient's initial ck result and pulled the original sample for re-testing.On (b)(6) 2023 the original sample was repeated with a ck-mb result of 2.52 ng/ml.The e801 module serial number was (b)(4).

Brand Name
ELECSYS CK-MB
Common Device Name
CPK OR ISOENZYMES, COLORIMETRIC METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16600627
Report Number1823260-2023-00941
Device Sequence Number5923948
Product Code JHY
UDI-Device Identifier04015630939978
UDI-Public04015630939978
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number07027087190
Device Lot Number60799001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2023
Initial Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient SexMale